# SDR HNAA9900022

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT FUSELAGE ON STRINGER SPLICE AT STR 32S FRAME 488, SPLICE ON STR 29 AND AT FRAME 488, FRAME 433 LEG AT ST 31S, STR 29 .021 DEEP AT FRAME 529, SURFACE .006 DEEP ON SPLICE STR 28 AT FRAME 488, 7 AREAS RADIUS OF STR 31 MAX .013 DEEP BETWEEN FRAMES 291 AND 312, STR 31S AT FRAMES 253, 270, 291, 354, 333, 445, 370, 202, 312 AND 488, BETWEEN FRAMES 467 AND 488 .008 DEEP AND 467 (WITH VERTICAL MEMBER).  SUPPORT BRACKET AT CROSS MEMBER FRAME 222, STR 28S AT FRAME 510, STR 25S AT FRAME 255, STRINGERS 30S AND 29S AT FRAME 531, TENSION FITTINGS AT FRAME 202, STR 30S AT FRAME 259 .030 AND .024 DEEP, STRAP BOLTS BETWEEN FRAMES 467 AND 488, STRINGERS 30S, 31S, 29S AND 38S AT FRAME 488.
